Jump to content
Important Survey - Please Participate ×

Shooting pain THROUGH my heart!


[Da...]

Recommended Posts

PLEASE reassure me this is withdrawal!! An hour ago I had this sharp shooting pain that went straight through my heart and my anxiety went through the roof.

 

I'm freaking out thinking I'm having a heart attack or something!!!

Link to comment
Share on other sites

Though it's probably withdrawal, which can cause chest and all sorts of other body pains, you might want to get it checked out, which will at least help lower your anxiety level.  I know how scary this is.

 

:smitten:

Link to comment
Share on other sites

Hi. I see that you are having this new pain through your heart but that you had posted about a pain in your sternum fairly recently too. I don't think that you are going to accept this as anxiety, which it probably is, until you've had a proper check up on your heart. So do it. Worrying about this is not going to help your heart or your taper. Good luck!
Link to comment
Share on other sites

I don't know if this helps, but I had terrible chest shooting pains and heaviness and shortness of breath during my withdrawals. I too thought I was having a heart attack.  Plus I had major heart palpitations.  Mine was all related to withdrawal symptoms.  I did go to the doctor though to get checked out a few times, fortunately all came back good with my tests.  It will make you feel so much better if you go to the doctor and get things checked out, plus it's the safest thing to do.   
Link to comment
Share on other sites

×
×
  • Create New...